# SDR FDEA201004081107

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION FROM FRAME 13 TO FRAME 14; LBL 20.
